Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 11, Issue 3, Pages 551-559
http://dx.doi.org/10.1155/S0161171288000663

Random fixed points and random differential inclusions

University of California, 1015 Department of Mathematics, Davis 95616, California, USA

Received 28 July 1987; Revised 19 October 1987

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nikolaos S. Papageorgiou, “Random fixed points and random differential inclusions,” International Journal of Mathematics and Mathematical Sciences, vol. 11, no. 3, pp. 551-559, 1988. https://doi.org/10.1155/S0161171288000663.